• Users Online: 720
  • Print this page
  • Email this page

  Article Access Statistics

Year : 2019 | Volume:  10 | Issue Number:  4 | Page:  190-200

ORIGINAL ARTICLE

Prevalence of obesity in Iranian children: Systematic review and meta-analysis
Fakhri Moloud, Sarokhani Diana, Sarokhani Mandana, Dehkordi Ali Hasanpour, Jouybari Leila

Number of times this article was viewed 2333
Number of times this article has been printed  from the site 36
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article